`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Solution to a stochastic pursuit model using moment equations
Pages: 473 - 485, Issue 1, January 2018

doi:10.3934/dcdsb.2018032      Abstract        References        Full text (1334.4K)           Related Articles

Miroslava Růžičková - University of Białystok, Faculty of Mathematics and Informatics, K. Ciołkowskiego 1M, 15-245 Białystok, Poland (email)
Irada Dzhalladova - Kiev National Economics V. Hetman University, Faculty of Information System and Technology, Kyiv 03068, Peremogy 54/1, Ukraine (email)
Jitka Laitochová - Palacký University Olomouc, Faculty of Education, Žižkovo nám. 5, Olomouc, Czech Republic (email)
Josef Diblík - Brno University of Technology, Faculty of Civil Engineering, Department of Mathematics and Descriptive Geometry, Veveří 331/95, 602 00 Brno, Czech Republic (email)

1 A. G. Aleksandrov, Optimal and Adaptive Systems, Nauka, Moscow, 1989. (in Russian)
2 J. Diblík, I. Dzhalladova, M. Michalková and M. Růžičková, Modeling of applied problems by stochastic systems and their analysis using the moment equations, Adv. Difference Equ., 2013 (2013), 12 pp.       
3 J. Diblík, I. Dzhalladova, M. Michalková and M. Růžičková, Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty, Abstr. Appl. Anal., 2013 (2013), Art. ID 172847, 11 pp.       
4 I. A. Dzhalladova, Optimization of Stochastic System, KNEU, Kiev, 2005. (in Russian)
5 I. Dzhalladova, M. Růžičková and V. Štoudková Růžičková, Stability of the zero solution of nonlinear differential equations under the influence of white noise, Adv. Difference Equ., 2015 (2015), 11 pp.       
6 A. I. Egorov, Optimal Control with Linear Systems, KNEU, Kiev, 1988. (in Russian)
7 H. Gao and C. Sun, Well-posedness of stochastic primitive equations with multiplicative noise in three dimensions, Discrete Continuous Dynam. Systems - B, 21 (2016), 3053-3073.       
8 C. G. Guo, C. X. Guo, S. Ahmed and F. X. Liu, Moment stability for nonlinear stochastic growth kinetics of breast cancer stem cells with time-delays, Discrete Continuous Dynam. Systems - B, 21 (2016), 2473-2489.       
9 J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, New York, 1987.       
10 M. Růžičková and I. Dzhalladova, The optimization of solutions of the dynamic systems with random structure, Abstr. Appl. Anal., 2011 (2011), Art. ID 486714, 18 pp.       
11 M. Šagát, Stochastic Differential Equations and their Applications, Mgr. thesis University of Žilina, Žilina - 2814420132009, 2013.
12 K. G. Valeev and I. Dzhalladova, Optimization of Random Processes, KNEU, Kiev, 2006. (in Russian)

Go to top